# SDR 05FDEA04355

- Difficulty date: December 16, 2005
- Submitted: December 19, 2005
- Operation: Air carrier
- Aircraft: N359FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46635
- Aircraft time: 68,161 hours, 21,613 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Balance Weight
- Part number: ARC105979
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OUTBOARD AILERON BALANCE WEIGHT CORRODED.  REMOVED AND REPLACED BALANCE WEIGHT IAW DAC DC10 CMM 57-51-02.  CALCULATED NEW BALANCE WEIGHT IAW DC10 SRM 57-50-00 VOL I, SEE FEDEX NONROUTINE NR N00245 OF WORK ORDER NR 00031297.
